zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Blow-up criteria of solutions to a modified two-component Camassa-Holm system. (English) Zbl 1231.35200
Summary: We consider a modified two-component Camassa-Holm (MCH2) system which arises in shallow water theory. We analyze the wave breaking mechanism by establishing some new blow-up criteria for this system formulated either on the line or with space-periodic initial condition.
35Q53KdV-like (Korteweg-de Vries) equations
35B44Blow-up (PDE)
35Q35PDEs in connection with fluid mechanics
[1]Olver, P.; Rosenau, P.: Tri-Hamiltonian duality between solitons and solitary-wave solutions having compact support, Phys. rev. E 53, 1900-1906 (1996)
[2]Constantin, A.; Ivanov, R.: On an integrable two-component Camassa–Holm shallow water system, Phys. lett. A 372, 7129-7132 (2008) · Zbl 1227.76016 · doi:10.1016/j.physleta.2008.10.050
[3]Chen, M.; Liu, S.; Zhang, Y.: A two-component generalization of the Camassa–Holm equation and its solutions, Lett. math. Phys. 75, 1-15 (2006) · Zbl 1105.35102 · doi:10.1007/s11005-005-0041-7
[4]Falqui, G.: On a Camassa–Holm type equation with two dependent variables, J. phys. A 39, 327-342 (2006) · Zbl 1084.37053 · doi:10.1088/0305-4470/39/2/004
[5]Escher, J.; Lechtenfeld, O.; Yin, Z.: Well-posedness and blow-up phenomena for the 2-component Camassa–Holm equation, Discrete contin. Dyn. syst. 19, 493-513 (2007) · Zbl 1149.35307
[6]Gui, G.; Liu, Y.: On the global existence and wave-breaking criteria for the two-component Camassa–Holm system, J. funct. Anal. 258, 4251-4278 (2010) · Zbl 1189.35254 · doi:10.1016/j.jfa.2010.02.008
[7]Guo, Z.; Zhou, Y.: On solutions to a two-component generalized Camassa–Holm equation, Stud. appl. Math. 124, 307-322 (2010) · Zbl 1189.35255 · doi:10.1111/j.1467-9590.2009.00472.x
[8]Guo, Z.: Blow-up and global solutions to a new integrable model with two components, J. math. Anal. appl. 372, 316-327 (2010) · Zbl 1205.35045 · doi:10.1016/j.jmaa.2010.06.046
[9]Camassa, R.; Holm, D.: An integrable shallow water equation with peaked solitons, Phys. rev. Lett. 71, 1661-1664 (1993) · Zbl 0972.35521 · doi:10.1103/PhysRevLett.71.1661
[10]Bressan, A.; Constantin, A.: Global conservative solutions of the Camassa–Holm equation, Arch. ration. Mech. anal. 183, 215-239 (2007) · Zbl 1105.76013 · doi:10.1007/s00205-006-0010-z
[11]Constantin, A.; Escher, J.: Well-posedness, global existence, and blowup phenomena for a periodic quasi-linear hyperbolic equation, Commun. pure appl. Math. 51, 475-504 (1998) · Zbl 0934.35153 · doi:10.1002/(SICI)1097-0312(199805)51:5<475::AID-CPA2>3.0.CO;2-5
[12]Guo, Z.: Blow up, global existence, and infinite propagation speed for the weakly dissipative Camassa–Holm equation, J. math. Phys. 49, 033516 (2008) · Zbl 1153.81368 · doi:10.1063/1.2885075
[13]Himonas, A.; Misiołek, G.; Ponce, G.; Zhou, Y.: Persistence properties and unique continuation of solutions of the Camassa–Holm equation, Commun. math. Phys. 271, 511-522 (2007) · Zbl 1142.35078 · doi:10.1007/s00220-006-0172-4
[14]Mckean, H. P.: Breakdown of a shallow water equation, Asian J. Math. 2, 767-774 (1998) · Zbl 0959.35140 · doi:http://www.intlpress.com/AJM/p/1998/2_4/AJM-2-4-867-874.pdf
[15]Zhou, Y.: Wave breaking for a shallow water equation, Nonlinear anal. 57, 137-152 (2004) · Zbl 1106.35070 · doi:10.1016/j.na.2004.02.004
[16]Zhou, Y.: Wave breaking for a periodic shallow water equation, J. math. Anal. appl. 290, 591-604 (2004) · Zbl 1042.35060 · doi:10.1016/j.jmaa.2003.10.017
[17]Xin, Z.; Zhang, P.: On the weak solutions to a shallow water equation, Commun. pure appl. Math. 53, 1411-1433 (2000) · Zbl 1048.35092 · doi:10.1002/1097-0312(200011)53:11<1411::AID-CPA4>3.0.CO;2-5
[18]Constantin, A.; Strauss, W.: Stability of peakons, Commun. pure appl. Math. 53, 603-610 (2000) · Zbl 1049.35149 · doi:10.1002/(SICI)1097-0312(200005)53:5<603::AID-CPA3>3.0.CO;2-L
[19]Zhou, Y.: Stability of solitary waves for a rod equation, Chaos solitons fractals 21, 977-981 (2004) · Zbl 1046.35094 · doi:10.1016/j.chaos.2003.12.030
[20]Henry, D.: Infinite propagation speed for a two component Camassa–Holm equation, Discrete contin. Dyn. syst. Ser. B 12, 597-606 (2009) · Zbl 1180.35458 · doi:10.3934/dcdsb.2009.12.597
[21]Mustafa, O. G.: On smooth traveling waves of an integrable two-component Camassa–Holm shallow water system, Wave motion 46, 397-402 (2009) · Zbl 1231.76063 · doi:10.1016/j.wavemoti.2009.06.011
[22]Zhang, P.; Liu, Y.: Stability of solitary waves and wave-breaking phenomena for the two-component Camassa–Holm system, Int. math. Res. not., 1981-2021 (2010)
[23]Jin, L.; Guo, Z.: On a two-component Degasperis–Procesi shallow water system, Nonlinear analysis RWA 11, 4164-4173 (2010)
[24]Ni, L.: The Cauchy problem for a two-component generalized θ-equations, Nonlinear anal. 73, 1338-1349 (2010)
[25]Wunsch, M.: The generalized Hunter–Saxton system, SIAM J. Math. anal. 42, 1286-1304 (2010) · Zbl 1223.35092 · doi:10.1137/090768576
[26]Holm, D.; Náraigh, L. Ó.; Tronci, C.: Singular solutions of a modified two-component Camassa–Holm equation, Phys. rev. E 3, No. 79, 016601 (2009)
[27]Fu, Y.; Liu, Y.; Qu, C.: Well-posedness and blow-up solution for a modified two-component periodic Camassa–Holm system with peakons, Math. ann. 348, 415-448 (2010) · Zbl 1207.35074 · doi:10.1007/s00208-010-0483-9
[28]Guan, C.; Karlsen, K. H.; Yin, Z.: Well-posedness and blow-up phenomena for a modified two-component Camassa–Holm equation, nonlinear partial differential equations and hyperbolic wave phenomena, Contemp. math. 526, 199-220 (2010) · Zbl 1213.35133
[29]Marsden, J.; Ratiu, T.: Introduction to mechanics and symmetry. A basic exposition of classical mechanical systems, Texts in applied mathematics 17 (1999)
[30]Holm, D.; Marsden, J.; Ratiu, T.: The Euler–Poincaré equations and semidirect products with applications to continuum theories, Adv. math. 137, 1-81 (1998) · Zbl 0951.37020 · doi:10.1006/aima.1998.1721
[31]Kato, T.: Quasi-linear equations of evolution with application to partial differential equations, Lecture notes in math. 448, 25-70 (1975) · Zbl 0315.35077
[32]Zhou, Y.: Blow-up of solutions to a nonlinear dispersive rod equation, Calc. var. Partial differential equations 25, 63-77 (2006) · Zbl 1172.35504 · doi:10.1007/s00526-005-0358-1